Journal of Mathematics and Statistics

The Extended Laplace Transform

Sabra Ramadan

DOI : 10.3844/jmssp.2007.168.171

Journal of Mathematics and Statistics

Volume 3, Issue 4

Pages 168-171

Abstract

The space of new generalized functions has been constructed. The operation of associative multiplication has been defined on this space. The Extended Laplace Transform has been defined

Copyright

© 2007 Sabra Ramadan. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.